# SDR FDEA202208121971

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24528
- Aircraft time: 65,486 hours, 25,006 cycles
- Engine: Rroyce RB211*
- Engine time: 2,383 hours, 1,861 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 851JB
- Part serial: 308558
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PDIS  939     77-15  0226     11AUG22  CDG  FACT  U  ON CLIMB OUT LEFT ENGINE PRODUCED APPROX. 1/3 LESS  POWER THAN RIGHT ENGINE. CONTACTED GOC/MOC WITH  PARAMETERS AND CONTINUED TO CDG.   SHGN 12AUG22 02:09   CDG U  FRMFIMFX1 73-21-00-3-0-R PERFORMED: FAULT CODE 47  FOUND (P1 FROM EPR FAILED)  FRMFIMFX1 77-11 FAULT TREE 802 PERFORMED: FOUND  FOREIGN OBJECT IN P1 PROBE.  P1 PROBE CLEANED AND FLUSHED IAW 77-11-04-6.  NEED TO RUN ENGINE AT IDLE AND DO AN EEC TEST  AFTER RUN PER MOCC POWERPLANT, IF GOOD ITEM CAN BE  CLOSED AFTER TEST.  FACT 12AUG22 06:37   CDG U  L/H ENGINE RAN PER JRH ALL PARAMETERS NOMINALS. L/H  ENGINE  EEC BITE PERFORMED PER AMM 73-21-00-02-01.  NO PRESENT FAULT FOUND. A/C OK FOR SERVICE.
